MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 5 SYS W.SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG M.BLUE 5 SYS W.SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FX841T
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 12/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation: visual inspection: during the investigation, scratches on the outer housing of the valve, but no significant deformation was determined.Permeability test: a permeability test has indicated that the m.Blue is clogged.Computer controlled test: because the m.Blue is not permeable, a computer controlled test is not applicable.Adjustment test: the m.Blue valve was tested and is not adjustable throughout the normal range.Braking force and brake function test: the brake functionality test has shown that the brake function is operational.However, the braking force cannot be measured due to the non-adjustability of the valve.Internal inspection: after dismantling of the valve, organic deposits were found in m.Blue.Results: based on our investigation results, we can determine a blockage and a non-adjustability of the valve.The determined organic deposits can be named as the cause for the functional deviations.Organic matter in the cerebrospinal fluid can influence the function temporarily and are known inherent side effects in hydrocephalus therapy.We can exclude a defect at the time of release.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.
 
Event or Problem Description
It was reported that a m.Blue (#fx841t) was implanted during a procedure performed on (b)(6) 2024.According to the complainant, the valve caused an underdrainage.The patient underwent a revision procedure on (b)(6) 2024.The complained product was sent to the manufacturer for investigation.No patient complications were reported as a result of the revision procedure.

Brand Name
M.BLUE 5 SYS W.SPRUNG RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key21054311
Report Number3004721439-2024-00414
Device Sequence Number15470749
Product Code JXG
UDI-Device Identifier04041906504724
UDI-Public4041906504724
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K192266
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX841T
Device Catalogue NumberFX841T
Device Lot Number20075928
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Initial Report FDA Received Date01/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight90 KG